# SDR C2XA01TY058

- Difficulty date: March 23, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 3,772 hours, 2,536 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14521446413
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION, FRAME NR 80 WAS FOUND TO BE CHAFED BY THE APU FIRE BOTTLE DISCHARGE LINE.  MAINTENANCE REPAIRED FRAME NR 80 IAW EMB-GST-0872/01, REPAIR WAS SATISFACTORY.  AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
